MAUDE Adverse Event Report: ARTHREX, INC. EXCALIBUR, 4.0MM X 13CM; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL

ARTHREX, INC. EXCALIBUR, 4.0MM X 13CM; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Model Number EXCALIBUR, 4.0MM X 13CM
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 11/02/2021, it was reported by an arthrex employee via sems that an ar-8400oex excalibur, cutter head is partially disconnected.This was discovered during use in a knee procedure on (b)(6) 2021.The case was completed by swapping out the ar-8400ex.

Brand Name
EXCALIBUR, 4.0MM X 13CM
Common Device Name
BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key12822237
Report Number1220246-2021-03961
Device Sequence Number1792773
Product Code GFA
UDI-Device Identifier00888867043589
UDI-Public00888867043589
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 11/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Model NumberEXCALIBUR, 4.0MM X 13CM
Device Catalogue NumberAR-8400EX
Device Lot Number11535412
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2021
Initial Report FDA Received Date11/16/2021
Date Device Manufactured08/20/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown